# SDR USAA001225

- Difficulty date: August 8, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage Floor
- Part time: 20,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLOORPAN SKIN CORRODED 1 INCH BY 1 INCH, BS 1720, BS 1716, RBL 07.  INSTALLED DOUBLER PER EA 67772.  (M)
